Alert archive / New Hampshire / Red Flag Warnings in 2020
Red Flag Warning 3, NWS Gray, ME
NWS Gray, ME issued this red flag warning at Sep 22, 2020, 3:56 AM EDT. It took effect at Sep 22, 2020, 10:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2020, 3:56 AM EDT (07:56 UTC)
- In effect from
- Sep 22, 2020, 10:00 AM EDT
- Expired
- Sep 22, 2020, 7:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
471 WWUS81 KGYX 220756 RFWGYX URGENT - FIRE WEATHER MESSAGE National Weather Service Gray ME Issued by National Weather Service Caribou ME 356 AM EDT Tue Sep 22 2020 ...HIGH FIRE DANGER POSSIBLE TUESDAY... .A very dry pattern continues over the region with fuels continuing to dry even as days become shorter and temperatures begin to cool. Although a tropical system looms east over the ocean, it will produce a dry, northerly wind over New Hampshire and southwest Maine today. Afternoon humidity is expected to fall to 25-30 percent over these areas with winds sustained around 10-15 mph, gusting to 20-30 mph. These conditions combined with dry fuels and ample afternoon sunshine are expected to produce high fire danger on Tuesday. MEZ012-018>020-023-024-NHZ001>015-221600- /O.UPG.KGYX.FW.A.0003.200922T1300Z-200923T0000Z/ /O.NEW.KGYX.FW.W.0003.200922T1400Z-200922T2300Z/ Southern Oxford-Interior York-Interior Cumberland-Androscoggin- Coastal York-Coastal Cumberland-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 356 AM EDT Tue Sep 22 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPSHIRE AND SOUTHWEST MAINE... The National Weather Service in Gray has issued a Red Flag Warning for critical fire weather conditions, which is in effect from 10 AM this morning to 7 PM EDT this evening. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 001 Northern Coos, Fire Weather Zone 002 Southern Coos, Fire Weather Zone 003 Northern Grafton, Fire Weather Zone 004 Northern Carroll, Fire Weather Zone 005 Southern Grafton, Fire Weather Zone 006 Southern Carroll, Fire Weather Zone 007 Sullivan, Fire Weather Zone 008 Merrimack, Fire Weather Zone 009 Belknap, Fire Weather Zone 010 Strafford, Fire Weather Zone 011 Cheshire, Fire Weather Zone 012 Southern Oxford, Fire Weather Zone 012 Eastern Hillsborough, Fire Weather Zone 013 Interior Rockingham, Fire Weather Zone 014 Coastal Rockingham, Fire Weather Zone 015 Western And Central Hillsborough, Fire Weather Zone 018 Interior York, Fire Weather Zone 019 Interior Cumberland, Fire Weather Zone 020 Androscoggin, Fire Weather Zone 023 Coastal York and Fire Weather Zone 024 Coastal Cumberland. * Timing...Tuesday morning through Tuesday evening. * Winds...North 5 to 15 mph with gusts up to 25 mph. * Relative Humidity...As low as 28 percent. * Temperatures...In the mid 50s. * Lightning...None. * Impacts...Dry and breezy weather combined with dry surface fuels may lead to extensive fire occurrence or rapid fire growth during the daytime hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
723 WWUS81 KGYX 220907 RFWGYX URGENT - FIRE WEATHER MESSAGE National Weather Service Gray ME 507 AM EDT Tue Sep 22 2020 ...HIGH FIRE DANGER TODAY... .A very dry pattern continues over the region with fuels continuing to dry even as days become shorter and temperatures begin to cool. Although a tropical system looms east over the ocean, it will produce a dry, northerly wind over New Hampshire and southwest Maine today. Afternoon humidity is expected to fall to 25-30 percent over these areas with winds sustained around 10- 15 mph, gusting to 20-30 mph. These conditions combined with dry fuels and ample afternoon sunshine are expected to produce high fire danger on Tuesday. MEZ033-221715- /O.UPG.KGYX.FW.A.0003.200922T1300Z-200923T0000Z/ /O.EXA.KGYX.FW.W.0003.200922T1400Z-200922T2300Z/ Interior Cumberland Highlands- 507 AM EDT Tue Sep 22 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPAHIRE AND SOUTHWEST MAINE... The National Weather Service in Gray has issued a Red Flag Warning for critical fire weather conditions, which is in effect from 10 AM this morning to 7 PM EDT this evening. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 033 Interior Cumberland Highlands. * Timing...Tuesday morning through Tuesday evening. * Winds...North 10 to 15 mph with gusts up to 25 mph. * Relative Humidity...As low as 30 percent. * Temperatures...In the mid 50s. * Lightning...None. * Impacts...Dry and breezy weather combined with dry surface fuels may lead to extensive fire occurrence or rapid fire growth during the daytime hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ MEZ012-018>020-023-024-NHZ001>015-221715- /O.CON.KGYX.FW.W.0003.200922T1400Z-200922T2300Z/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Coastal York-Coastal Cumberland-Northern Coos- Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 507 AM EDT Tue Sep 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPSHIRE AND SOUTHWEST MAINE... * Affected Area...Fire Weather Zone 001 Northern Coos, Fire Weather Zone 002 Southern Coos, Fire Weather Zone 003 Northern Grafton, Fire Weather Zone 004 Northern Carroll, Fire Weather Zone 005 Southern Grafton, Fire Weather Zone 006 Southern Carroll, Fire Weather Zone 007 Sullivan, Fire Weather Zone 008 Merrimack, Fire Weather Zone 009 Belknap, Fire Weather Zone 010 Strafford, Fire Weather Zone 011 Cheshire, Fire Weather Zone 012 Southern Oxford, Fire Weather Zone 012 Eastern Hillsborough, Fire Weather Zone 013 Interior Rockingham, Fire Weather Zone 014 Coastal Rockingham, Fire Weather Zone 015 Western And Central Hillsborough, Fire Weather Zone 018 Interior York, Fire Weather Zone 019 Central Interior Cumberland, Fire Weather Zone 020 Androscoggin, Fire Weather Zone 023 Coastal York and Fire Weather Zone 024 Coastal Cumberland. * Timing...Tuesday morning through Tuesday evening. * Winds...North 5 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 29 percent. * Temperatures...In the upper 50s. * Lightning...None. * Impacts...Dry and breezy weather combined with dry surface fuels may lead to extensive fire occurrence or rapid fire growth during the daytime hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
032 WWUS81 KGYX 221212 RFWGYX URGENT - FIRE WEATHER MESSAGE National Weather Service Gray ME 812 AM EDT Tue Sep 22 2020 ...HIGH FIRE DANGER TODAY... .A very dry pattern continues over the region with fuels continuing to dry even as days become shorter and temperatures begin to cool. Although a tropical system looms east over the ocean, it will produce a dry, northerly wind over New Hampshire and southwest Maine today. Afternoon humidity is expected to fall to 25-30 percent over these areas with winds sustained around 10- 15 mph, gusting to 20-30 mph. These conditions combined with dry fuels and ample afternoon sunshine are expected to produce high fire danger. MEZ012-018>020-023-024-033-NHZ001>015-222015- /O.CON.KGYX.FW.W.0003.200922T1400Z-200922T2300Z/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Coastal York-Coastal Cumberland- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 812 AM EDT Tue Sep 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPSHIRE AND SOUTHWEST MAINE... * Affected Area...Fire Weather Zone 001 Northern Coos, Fire Weather Zone 002 Southern Coos, Fire Weather Zone 003 Northern Grafton, Fire Weather Zone 004 Northern Carroll, Fire Weather Zone 005 Southern Grafton, Fire Weather Zone 006 Southern Carroll, Fire Weather Zone 007 Sullivan, Fire Weather Zone 008 Merrimack, Fire Weather Zone 009 Belknap, Fire Weather Zone 010 Strafford, Fire Weather Zone 011 Cheshire, Fire Weather Zone 012 Southern Oxford, Fire Weather Zone 012 Eastern Hillsborough, Fire Weather Zone 013 Interior Rockingham, Fire Weather Zone 014 Coastal Rockingham, Fire Weather Zone 015 Western And Central Hillsborough, Fire Weather Zone 018 Interior York, Fire Weather Zone 019 Central Interior Cumberland, Fire Weather Zone 020 Androscoggin, Fire Weather Zone 023 Coastal York, Fire Weather Zone 024 Coastal Cumberland and Fire Weather Zone 033 Interior Cumberland Highlands. * Timing...Tuesday morning through Tuesday evening. * Winds...North 5 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 25 percent. * Temperatures...In the 60s. * Lightning...None. * Impacts...Dry and breezy weather combined with dry surface fuels may lead to extensive fire occurrence or rapid fire growth during the daytime hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
266 WWUS81 KGYX 221949 RFWGYX URGENT - FIRE WEATHER MESSAGE National Weather Service Gray ME 349 PM EDT Tue Sep 22 2020 ...HIGH FIRE DANGER TODAY... .A very dry pattern continues over the region with fuels continuing to dry even as days become shorter and temperatures begin to cool. Although a tropical system looms east over the ocean, it is producing a dry north wind with humidity this afternoon generally in the 20s percent for the Red Flag area. Wind gusts have been underachieving thus far, but will still occasionally gust up around 20-25 miles per hour. Conditions will improve this evening as temperatures cool and winds lessen. MEZ012-018>020-023-024-033-NHZ001>015-222300- /O.CON.KGYX.FW.W.0003.000000T0000Z-200922T2300Z/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Coastal York-Coastal Cumberland- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 349 PM EDT Tue Sep 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPSHIRE AND SOUTHWEST MAINE... * Affected Area...Fire Weather Zone 001 Northern Coos, Fire Weather Zone 002 Southern Coos, Fire Weather Zone 003 Northern Grafton, Fire Weather Zone 004 Northern Carroll, Fire Weather Zone 005 Southern Grafton, Fire Weather Zone 006 Southern Carroll, Fire Weather Zone 007 Sullivan, Fire Weather Zone 008 Merrimack, Fire Weather Zone 009 Belknap, Fire Weather Zone 010 Strafford, Fire Weather Zone 011 Cheshire, Fire Weather Zone 012 Southern Oxford, Fire Weather Zone 012 Eastern Hillsborough, Fire Weather Zone 013 Interior Rockingham, Fire Weather Zone 014 Coastal Rockingham, Fire Weather Zone 015 Western And Central Hillsborough, Fire Weather Zone 018 Interior York, Fire Weather Zone 019 Central Interior Cumberland, Fire Weather Zone 020 Androscoggin, Fire Weather Zone 023 Coastal York, Fire Weather Zone 024 Coastal Cumberland and Fire Weather Zone 033 Interior Cumberland Highlands. * Timing...Tuesday morning through Tuesday evening. * Winds...North 10 to 15 mph with gusts up to 25 mph. * Relative Humidity...As low as 25 percent. * Temperatures...In the lower 60s. * Lightning...None. * Impacts...Dry and breezy weather combined with dry surface fuels may lead to extensive fire occurrence or rapid fire growth during the daytime hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
908 WWUS81 KGYX 222303 RFWGYX URGENT - FIRE WEATHER MESSAGE National Weather Service Gray ME 703 PM EDT Tue Sep 22 2020 MEZ012-018>020-023-024-033-NHZ001>015-230015- /O.EXP.KGYX.FW.W.0003.000000T0000Z-200922T2300Z/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Coastal York-Coastal Cumberland- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 703 PM EDT Tue Sep 22 2020 ...RED FLAG WARNING HAS EXPIRED FOR CRITICAL FIRE WEATHER CONDITIONS... Although winds will remain breezy tomorrow, the relative humidity is expected to increase substantially. This should reduce the risk of rapid fire spread somewhat relative to today. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Sep 21, 10:30 PM EDT, 5 hours 26 minutes earlier.
Area forecast discussion, Sep 21, 10:30 PM EDT, 5 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
1030 PM EDT Mon Sep 21 2020
.SYNOPSIS...
Dry weather will continue through most of this week. Our cooler
than normal temperatures will moderate with above average
values expected by the second half of the week. Hurricane Teddy
will remain well offshore tonight before passing east of our
region on Tuesday and Wednesday. High pressure will follow for
the foreseeable future. Rain chances may increase late in the
weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Update...A few of the typically colder valley locations are
already approaching low temps...so I have adjusted mins down a
few degrees in those spots but otherwise left the forecast
largely unchanged.
Previous discussion...High pressure overhead provides quiet and
dry weather through tonight, though it gradually erodes and
shifts south and west as what is now Hurricane Teddy tracks
north out of Bermuda toward the Canadian Maritimes well out over
the Atlantic. The dry airmass in place will allow temperatures
to drop fairly quickly with the diurnal trend, into the 30s.
Cool mornings have ended the growing season for most of the
area, spare for the coastal zones and the Manchester/Nashua
area... where frost advisories are in effect tonight.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
On Tuesday, ridging over the eastern CONUS weakens as a deeply
amplified trough offshore begins to ingest Teddy's circulation
and transition the system to post-tropical. According to latest
NHC forecasts, Teddy's center will be positioned at 38.2N/63.7W
Tuesday morning and track to the southern shore of Nova Scotia
by Wednesday morning. While only a small chance of rain exists
over the Mid-Coast of Maine where we may be clipped with an
outer band of rain, the forecast remains dry over the remainder
of the area. The tightening gradient between Teddy and high
pressure to the west will producing breezy north winds with
clouds only from Teddy itself, mainly in the form of high clouds
over the east. Temperatures will warm into the 60s to near 70,
lowest over the Mid-Coast with more cloud cover. The strong PGF
will keep the north to northwest breeze going overnight except
for over the Connecticut Valley, so cooling overnight will be
limited to the 40s and 50s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Not much has changed in the upper air pattern and mass fields
for mid to late week and therefore it will likely remain dry
through at least Saturday. Wind gusts in the wake of Teddy will
likely reach 25 to 30 mph on Wednesday.
The 12z GFS has some home of some rain in the north Thursday
night into Friday in association with a short wave passage.
However, this looks too optimistic based on the continuing dry
pattern and likely dry air mass that will be in place. We do not
expect much measurable rainfall out of that at this time. There
is some hope that late in the weekend into early next week a
deep trough will be carved out over the great lakes with deeper
moisture return for the northeast states. This will likely be
our best chance for some beneficial rainfall, likely centered
around Monday.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Short Term /Through Tuesday Night/...VFR prevails with an
increasing north wind on Tuesday continuing into early
Wednesday, shifting northwest with time.
Long Term...VFR conditions expected Wednesday through Saturday
with northwest wind gusts around 25 kt at all terminals on
Wednesday.
&&
.MARINE...
Short Term /Through Tuesday/...A Gale Warning has been issued
over the outer waters for Tuesday as Hurricane Teddy passes to
our east and increases northerly winds over the Gulf of Maine.
SCAs remain posted for Bays as long period swells creep in and
make for rough seas.
Long Term...Winds and seas will gradually diminish Wednesday
in the wake of Teddy. Conditions should be below SCA criteria by
early evening Thursday. Fairly tranquil conditions on the waters
are expected late week into the weekend.
&&
.FIRE WEATHER...
A very dry pattern continues over the region with fuels
continuing to dry even as days become shorter and temperatures
begin to cool. Although a tropical system looms east over the
ocean, it produces a dry, northerly wind over New Hampshire and
Maine on Tuesday. Afternoon humidity is expected to fall to
25-30 percent over NH and southwest ME with winds sustained
around 10-15 mph, gusting to 20-30 mph. These conditions
combined with dry fuels and ample afternoon sunshine are
expected to produce high fire danger on Tuesday for these
locations. Further north and east, humidity is expected to be a
little higher owing to cooler temperatures.
Northwest winds increase on Wednesday with questions remaining
as to how much moisture we ultimately bring into the region.
Model guidance continues to increase humidity to minimum
afternoon values around 35-45 percent, however this period will
need to be monitored for trends in modeled dew points and
associated elevated fire danger.
No wetting rains are currently forecast through this week and
weekend.
&&
.TIDES/COASTAL FLOODING...
We remain near the top of our astronomical tide cycle through
the middle of the week; meanwhile what is at this time Hurricane
Teddy will cross to our east out over the Atlantic from Bermuda
into the Canadian Maritimes by Wednesday. Long period swells
will continue to build into the Gulf of Maine through this
period, peaking around the Tuesday evening time period. The
combination of strong, breaking wave action and high
astronomical tides will continue produce minor to moderate
splash-over, dune- erosion, and even some coastal flooding,
through around Wednesday morning.
A Coastal Flood Watch has been issued for all coastal zones as a
result, covering Tuesday morning through Wednesday morning.
Although this replaces the Surf Advisory, surf will continue to
build with Tuesday evening near-shore waves increasing to as
much as 10-15 feet, highest south of Portland. Surge associated
with swell activity is expected to briefly approach 1.5-2.0
feet as Teddy lurches toward the outermost periphery of the
Gulf of Maine Tuesday evening... this movement is the key thing
to hone in on as far as pinpointing greatest impacts. Thus the
high tide cycles to pay attention to most closely will be the
TUE PM and WED AM cycles for minor coastal flooding. Moderate
coastal flooding is possible depending on how strong waves end
up being with greatest impacts expected south of Portland.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Fire Weather Watch from 9 AM EDT Tuesday through Tuesday
evening for MEZ012-018>020-023-024-033.
Frost Advisory until 9 AM EDT Tuesday for MEZ023>027.
Coastal Flood Watch from 8 AM EDT Tuesday through Wednesday
morning for MEZ023>028.
NH...Fire Weather Watch from 9 AM EDT Tuesday through Tuesday
evening for NHZ001>015.
Frost Advisory until 9 AM EDT Tuesday for NHZ012-014.
Coastal Flood Watch from 8 AM EDT Tuesday through Wednesday
morning for NHZ014.
MARINE...Small Craft Advisory until 8 AM EDT Wednesday for ANZ151-153.
Gale Warning from noon Tuesday to 8 AM EDT Wednesday for
ANZ150-152-154.
&&
NEAR TERM...LegroHazardous weather outlook, Sep 22, 3:53 AM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Gray ME Issued by National Weather Service Caribou ME 353 AM EDT Tue Sep 22 2020 MEZ012-018>020-NHZ001>011-013-015-230800- Southern Oxford-Interior York-Interior Cumberland-Androscoggin- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Interior Rockingham- Western And Central Hillsborough- 353 AM EDT Tue Sep 22 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Red Flag Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023-024-NHZ014-230800- Coastal York-Coastal Cumberland-Coastal Rockingham- 353 AM EDT Tue Sep 22 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Coastal Flood Warning. Red Flag Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-013-014-021-022-230800- Northern Oxford-Northern Franklin-Central Somerset-Southern Franklin- Southern Somerset-Kennebec-Interior Waldo- 353 AM EDT Tue Sep 22 2020 This Hazardous Weather Outlook is for south central Maine, west central Maine and western Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Dry conditions persist through the forecast period with elevated fire danger again possible on Tuesday and perhaps Wednesday as gusty winds combine with low relative humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NHZ012-230800- Eastern Hillsborough- 353 AM EDT Tue Sep 22 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Red Flag Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ025>027-230800- Sagadahoc-Lincoln-Knox- 353 AM EDT Tue Sep 22 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ028-230800- Coastal Waldo- 353 AM EDT Tue Sep 22 2020 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>152-154-230800- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 353 AM EDT Tue Sep 22 2020 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 8 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ153-230800- Casco Bay- 353 AM EDT Tue Sep 22 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Long period swells build through tonight associated with Hurricane Teddy as it crosses east of the Gulf of Maine. These combined with increasing offshore winds today will lead to a period of especially rough seas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 4:13 AM EDT | Coastal Flood Warning | GYX | Rockingham | 25 hr |
| Sep 22, 4:13 AM EDT | Coastal Flood Advisory | GYX | Knox, Lincoln, Sagadahoc, Waldo | 25 hr |
Nearby
Red Flag Warnings in New Hampshire, 2020Red Flag Warnings in Maine, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.